Sums of normal endomorphisms

Bruck, Richard Hubert: Sums of normal endomorphisms. Acta scientiarum mathematicarum, (22) 1-2. pp. 6-30.(1961)

[img] Cikk, tanulmány, mű
math_022_fasc_001_002_006-030.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 1-2
Page Range: pp. 6-30
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 30. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13915

Actions (login required)

View Item View Item